MAUDE Adverse Event Report: ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER ORA SYSTEM WITH VERIFEYE MESSAGING; ABERROMETER, OPHTHALMIC

ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER ORA SYSTEM WITH VERIFEYE MESSAGING; ABERROMETER, OPHTHALMIC
Catalog Number 8065998328
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: 2022-58940.
 
Event or Problem Description
A customer reported an explanted intraocular lens due to blurry vision, incorrect measurement (miscalculation) and spherical corrections in the unknown eye of a patient, after surgery.
 
Additional Manufacturer Narrative
A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.Based on the results of this investigation, the reported event cannot be confirmed.Service history was reviewed for the aberrometer.No service record relevant to the complaint reported event was found.Per the service installation and service procedure, all surgical systems are verified to meet specifications after installation and customer-initiated servicing is completed in accordance with the applicable protocol.Based on the information obtained, the root cause of the reported event is inconclusive.The manufacturer internal reference number is: (b)(4).

Brand Name
ORA SYSTEM WITH VERIFEYE MESSAGING
Common Device Name
ABERROMETER, OPHTHALMIC
Manufacturer (Section D)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key16047748
Report Number2028159-2022-01801
Device Sequence Number4924631
Product Code NCF
UDI-Device Identifier00380659983283
UDI-Public00380659983283
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number8065998328
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2022
Supplement Date Received by Manufacturer02/01/2023
Initial Report FDA Received Date12/26/2022
Supplement Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON IOL WITH THE AUTONOME DELIVERY SYSTEM; CLAREON IOL WITH THE AUTONOME DELIVERY SYSTEM; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D
Patient SexUnknown